# SDR 2005UALA00364

- Difficulty date: April 16, 2004
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 22,313 hours, 6,811 cycles
- Engine: Pwa PW4052
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

RETURNED TO SFO DUE TO AN AUXILIARY POWER UNIT PROBLEM. P2 SENSOR REPLACED.  P2 SENSOR CONFIRMED SHIFTED.  SHIFT IN FUEL FLOW SCHEDULE CAUSED APU NO START.
